# SDR C2XA08ON066

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 10,383 hours, 5,561 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 043244
- Condition: Malfunctioned
- Location: Smoke Detection
- Part time: 10,383 hours, 5,561 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 54 - MCI TO TUS - LAV SMOKE DETECTOR DID NOT TEST.  MX PERSONNEL AT ONT PERFORMED TROUBLESHOOTING OF LAV SMOKE DETECTOR AND REMOVED AND REPLACED SMOKE DETECTION PANEL AND CONNECTOR.  OPERATIONALLY CHECKED SATISFACTORY AND A/C WAS RELEASED TO RETURN FOR SERVICE.
